Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Countable Models of Multidimensional ℵ0-Stable Theories

Elisabeth Bouscaren
The Journal of Symbolic Logic
Vol. 48, No. 2 (Jun., 1983), pp. 377-383
DOI: 10.2307/2273554
Stable URL: http://www.jstor.org/stable/2273554
Page Count: 7

You can always find the topics here!

Topics: Cardinality, Isomorphism, Heirs, Logical theorems
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Countable Models of Multidimensional ℵ0-Stable Theories
Preview not available

Page Thumbnails

  • Thumbnail: Page 
377
    377
  • Thumbnail: Page 
378
    378
  • Thumbnail: Page 
379
    379
  • Thumbnail: Page 
380
    380
  • Thumbnail: Page 
381
    381
  • Thumbnail: Page 
382
    382
  • Thumbnail: Page 
383
    383